# SDR DL73K011309

- Difficulty date: August 10, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- Aircraft time: 50,248 hours, 38,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 767, 827, 847 AND 907 FRAMES WERE FOUND WITH THE TYPICAL CRACKS NOTED IN S/B SIIA 737-358.  THE CRACKS WERE REMOVED  AND REPAIRED PER SRM 51-40-3, FIGURE 1.  THE DAMAGE WAS     FOUND DURING HMV.
